# SDR ASOA2016020814518

- Difficulty date: February 8, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 621-625.00 AND STR 14, LT AND RT SIDE.  R & R CRACKED ANGLE AT FS 621-625.00 AND STR14 LT AND RT IAW SRM 51-42-21.
